Affordable Access

Publisher Website

Existence and Partial Characterization of the Global Attractor for the Sunflower Equation

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
190
Issue
1
Identifiers
DOI: 10.1006/jmaa.1995.1061
Disciplines
  • Mathematics

Abstract

Abstract This paper is devoted to the study of some global dynamical properties of the so-called sunflower equation ϵ x′′( t) + ax′( t) + b sin x( t − ϵ) = 0, ϵ > 0. It is shown that considering this equation as retarded differential equation on S 1 ± R , it has a global attractor for any ϵ > 0, which is homeomorphic to S 1 for any ϵ ∈ [0, a/b].

There are no comments yet on this publication. Be the first to share your thoughts.